MAUDE Adverse Event Report: VYAIRE MEDICAL. AIRLIFE OXYGEN TUBING 7' (2.1M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL. AIRLIFE OXYGEN TUBING 7' (2.1M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED; CANNULA, NASAL, OXYGEN
Model Number AIRLIFE¿ OXYGEN TUBING 7' (2.1M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that the sample device is not available for analysis.But the lot number is provided therefore device history review can be obtain.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife oxygen tubing is leaking at the same connection site as the green cuff, where the tubing initially meets the cuff site oxygen was leaking profusely.This issue occurred while connected to a patient and the tube was replaced with a new set.
 
Additional Manufacturer Narrative
Updated: d4, g4, g7, h2, h4 and h10.Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specification.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.

Brand Name
AIRLIFE OXYGEN TUBING 7' (2.1M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9802133
Report Number8030673-2020-00077
Device Sequence Number643402
Product Code CAT
UDI-Device Identifier10190752116603
UDI-Public(01)10190752116603(10)0004100451
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ OXYGEN TUBING 7' (2.1M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Device Catalogue Number001302
Device Lot Number0004100451
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR